Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Metallic taste in the mouth. Have a broken fibula after a fight.Taking percocet and mini progesterone. Need help

Hi, I have a metallic taste in my mouth since last night. I was violently assaulted 16 days ago and luckily fought him/stranger off but have a broken Fibula . I m in shock, can t remember details of assault or attacker, having a hard time sleeping due to my leg cast/ trying to sleep with my leg elevated. I m taking percocet and on birth control (mini progesterone 28 day taken continously ). Thanks for your input, b
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

Yes, the metallic taste or impaired taste sensation can be attributed to percocet (oxycodone +acetaminophen) usage.

This is not seen in all patients taking percocet. It is generally encountered in patients with high blood pressure, Type 2 diabetes and in people suffering with insomnia (sleeplessness).

If you are much concerned about the metallic taste, just consult your treating doctor and ask for a different analgesic combination.

Hope this information is helpful. Good day

Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor